Periodic behavior on trees

Ll Alsedà, D. Juher, P. Mumbrú

Research output: Contribution to journalArticleResearchpeer-review

10 Citations (Scopus)

Abstract

We characterize the set of periods for tree maps. More precisely, we prove that the set of periods of any tree map f : T → T is the union of finitely many initial segments of Baldwin's orderings p≥ and a finite set F. The possible values of p and explicit upper bounds for the size of F are given in terms of the combinatorial properties of the tree T. Conversely, given any set A which is a union of finitely many initial segments of Baldwin's orderings p≥ with p of the above type and a finite set, we prove that there exists a tree map whose set of periods is A. © 2005 Cambridge University Press.
Original languageEnglish
Pages (from-to)1373-1400
JournalErgodic Theory and Dynamical Systems
Volume25
DOIs
Publication statusPublished - 1 Oct 2005

Fingerprint Dive into the research topics of 'Periodic behavior on trees'. Together they form a unique fingerprint.

  • Cite this